# SDR ASAA0791750

- Difficulty date: May 31, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 14,726 hours, 5,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A7501116
- Condition: Gouged
- Location: Bs 460-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LEFT TIE DOWN TRACK GOUGED.  REPAIRED IAW SRM 53-00-53.
